# SDR CA120507004

- Difficulty date: April 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, SMOKE AND OIL WAS SEEN FROM THE ENGINE AND THE PILOT ABORTED THE T/O PROCEDURE.  DURING THE RETURN TO RAMP TAXI, THE FIRE WARNING LIGHT ILLUMINATED AND THE PILOT DISCHARGED THE FIRE BOTTLES.  THE FSR IS ENROUTE TO ASSIST IN THE TROUBLESHOOTING AND DAMAGE ASSESSMENT.  VISUAL EXAMINATION REVEALED THAT THE LOW PRESSURE COMPRESSOR CASE IS FRACTURED OPEN AT THE LOWER RT SIDE IN THE VICINITY OF THE MAIN OIL FILTER FROM WHAT APPEARS TO BE AN UNCONTAINED ENGINE DISTRESS.
